# SDR 95ZZZM565

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4145 - AFTER DEPARTURE, RIGHT ENGINE HAD LARGE FLUCTUATIONS IN RPM, EGT AND TORQUE.  REDUCED POWER AND ENGINE STABILIZED, RETURNED TO FIELD.  CLEANED CANNON PLUGS ON RIGHT ENGINE TORQUE SIGNAL CONDITIONER.  GROUND RUN AND OPERATIONAL CHECK OF ENGINE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
